# SDR HEEA076990

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 5,405 hours
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 51539002N
- Part serial: 7890
- Condition: Failed
- Location: Elelctrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WON'T HOLD PARALLEL VOLTAGE. PENDING VENDOR REPAIR.
